# SDR DXTA2019072302661

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 12,964 hours, 9,983 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CLE21802
- Part serial: 110003051
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR BURNING SMELL - THROUGH 28000 FEET DURING CLIMB BOTTH THE CREW AND PASSENGERS NOTICED AN ELECTRICAL BURNING SMELL. THERE WAS NO SMOKE. WE TURNED OFF THE INTERIOR MASTER SWITCH AND THE SMELL WENT AWAY. WE CONTINUED TO DESTINATION AS IT WAS ONLY 15 MINUTES AWAY. THE SMELL NEVER CAME BACK. *** INSPECTED CABIN ELECTRICAL SYSTEM AND FOUND R/H FORWARD MOST UP WASH LIGHT BURNT. REPLACED LIGHT ASSY WITH NEW ITEM. RAN ENGINES AT VARYING POWER ALONG WITH ALL INTERIOR ELECTRICAL COMPONENTS AND COULD NOT DUPLICATE SMELL.
